# SDR 96ZZZX1340

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88GW
- Make and model: Cessna 441
- Aircraft serial: 4410187
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Angle
- Part number: 582212716
- Condition: Cracked
- Location: Uplock Hook
- Part time: 7,929 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND CRACK IN OUTBOARD END OF RT MAIN GEAR UPLOCK HOOK SUPPORT ANGLE THAT ATTACHES TO FORWARD WING SPAR WEB.  CRACK ORIGINATES AT OUTBOARD HILOK HOLE AND EXTENDS FOR A TOTAL LENGTH OF 1.5 INCHES.
